# SDR DXTA200702041

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 7,977 hours, 5,087 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREME CABIN ODOR WHEN BLEED AIR TURNED ON.  REMOVED BOTH COALESCER SOCKS & INSTALLED 2 NEW SOCKS. RAN APU & BOTH ENGINES SEPERATELY & TOGETHER, W/ BLEED AIR, NO ODOR PRESANT THROUGHOUT A/C. WORK PERFORMED IAW CE-750 MM CHPT. 21-30-00.
